MAUDE Adverse Event Report: ETHICON INC. PROLENE 3D PATCH LGE DIAM (5CM), EXT; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROLENE 3D PATCH LGE DIAM (5CM), EXT; MESH, SURGICAL, POLYMERIC
Catalog Number 3DPL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fistula (1862); Hernia (2240)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an attorney that patient underwent umbilical hernia repair on (b)(6)2006 and mesh was implanted.It was reported that patient underwent takedown of enterocutaneous fistula, small bowel resection, repair of umbilical hernia, mesh extrication and three-layer abdominal wall closure on (b)(6) /2014.It was reported that the patient experienced an unknown adverse event.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 3/17/2025 d4: udi: as the lot number for the device involved in the event was for dhr review, the full udi is currently not available.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Date sent to the fda: 3/24/2025.Additional information: d4 (expiration), h4.Corrected information: d4 (primary udi #).A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PROLENE 3D PATCH LGE DIAM (5CM), EXT
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
J-PAC
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21617665
Report Number2210968-2025-02765
Device Sequence Number12889218
Product Code FTL
UDI-Device Identifier10705031005143
UDI-Public(01)10705031005143(17)100731(10)14854-07
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K010722
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2010
Device Catalogue Number3DPL
Device Lot Number14854-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale